RETINAL HEMORRHAGES AND INTERMEDIATE UVEITIS IN A PATIENT WITH DRUG REACTION WITH EOSINOPHILIA AND SYSTEMIC SYMPTOMS SYNDROME: A CASE REPORTColon, Betsy MD*; Horta, Juan M. MD*; Casillas, Stella MD*; Bertoli, Maria MD†; Gonzalez-Keelan, Carmen MD†; Oliver, Armando L. MD*RETINAL Cases & Brief Reports: Spring 2014 - Volume 8 - Issue 2 - p 150–152 doi: 10.1097/ICB.0000000000000028 Case Report Abstract In Brief Author Information Abstract Purpose: To report a case of drug reaction (or rash) with eosinophilia and systemic symptoms syndrome in association with intraretinal hemorrhages and intermediate uveitis. Methods: Single case report. Results: A 22-year-old Hispanic woman developed a facial rash and blurry vision after the use of oral trimethoprim–sulfamethoxazole for a urinary tract infection. Fundus examination revealed bilateral +2 vitritis and intraretinal hemorrhages in all four quadrants. An oral mucosal biopsy revealed V-shaped coagulative necrosis, intraepithelial and superficial acute and lymphoplasmacytic inflammation, consistent with drug hypersensitivity reaction. Conclusion: Drug reaction (or rash) with eosinophilia and systemic symptoms syndrome can present as cutaneous rash, mucosal lesions, eosinophilia, intermediate uveitis, and intraretinal hemorrhages. In such cases, vitreoretinal manifestations may be considered as diagnostic criteria instead visceral involvement. In Brief This is a case report of a 22-year-old Hispanic woman who developed Drug reaction (or rash) with eosinophilia and systemic symptoms syndrome in association with bilateral intraretinal hemorrhages and intermediate uveitis after being treated with trimethoprim&#x2013;sulfamethoxazole for a urinary tract infection. Author Information Departments of *Ophthalmology, and †Pathology, University of Puerto Rico School of Medicine, San Juan, Puerto Rico. Reprint requests: Armando L. Oliver, MD, Department of Ophthalmology, University of Puerto Rico, PO BOX 365067, San Juan, Puerto Rico 00936; e-mail: email@example.com None of the authors have any financial/conflicting interests to disclose. © 2014 by Ophthalmic Communications Society, Inc.